# SDR BAQA092755

- Difficulty date: September 8, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,084 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800666100
- Part serial: 445
- Condition: Intermittent
- Location: Yaw Trim Act
- Part time: 7,084 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW KICKS INTERMITTENTLY. REPLACED WITH SERVICEABLE ASSET UNIT.  02/17/2004
